# SDR FDEA201909212299

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL SUPPORT STRUCTURE UNDER PANEL 413BL CRACKED.  REMOVED PANEL SUPPORT ARCH IAW SRM 51-40-21, LOCATED AND DRILLED NEW PANEL SUPPORT ARCH P/N A5461140900100 P/O 954576.1 IAW DWG A54010337; INSTALLED PANEL SUPPORT ARCH IAW DWG A54010337 ISSUE N AND AMM 20- 21-12.
